# SDR SWAA2016010747760

- Difficulty date: December 27, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 54,622 hours, 31,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE HOUSING, CRACKED FWD FLANGE, JUST BELOW BOTTOM DOOR HINGE.  REPAIRED FLANGE IAW SRM.
